Increasing Brintellix/trintellix To 20mg

3 Replies Updated



Conversation Starter

Katie Says:
via mobile

Hi everyone,

Please can someone help me? 4 weeks ago I increased dosage of brintellix to 20mg (bc I started feeling very low again) after taking 10mg since December and finding improvement. After 4 weeks of still feeling low, I have suddenly started feeling nausea and general sickness. Is this normal after 4 weeks of increased dose? Thanks in advance. The gp I spoke to about increasing had not even heard of the med before so I doubt she would have been able to advise on side effects of increasing unfortunately.. here in uk it's still a relatively new drug.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, if you increase your dosage, it is normal to experience more side effects for awhile, they usually taper off, after about 4 to 5 weeks, according to NIH reports. You may also experience anxiety, and weight changes.

Are you on any other medications? How are you doing, now?

REPLYSHAREREPORT
Was this helpful?      0  
2
Katie Says:
via mobile

Thanks for your reply. Feeling better now, nausea seems to have settled

REPLYSHAREREPORT
Was this helpful?      0  
3
SUSAN Says:

Do not change to Cymbalta. I had major horrible nightmares every night and the depression is worse. It is taking some people a year to get off of it and there have been some suicides. I was trying to switch to Trintellix hoping that it would be better. I may just see if i can go back on good old Prozac. Cannot get in to see a doctor/psychiatrist until July to help me with all of my meds because I have several chronic diseases.

REPLYSHAREREPORT
Was this helpful?      1  




Viewing page 1 of 1     Reply


More Discussions:

Brintellix/Trintellix Long term side effects
I have struggled with depression for most of my life, and am always in search of the perfect antidepressant. I work with... 43 replies
Trintellix brintellix cold turkey
I've been on 20 mg for 7 months, working awesome but now I feel it's time to get off it. My choice would be to s... 2 replies
Brintellix/Trintellix
I have been on Trintellix 20 mg for quite some time, my pshychiatrist started tapering me off gradually ,during this pro... 1 reply
Brintellix (Trintellix) withdrawal
Started 10 mg Trintellix 3 weeks ago. Vomiting at least 2x a day and constant nausea, fatigue, muscle and back pain. Try... 26 replies
When do the side effects of Trintellix/Brintellix go away?
I recently was prescribed Trintellix by my psychiatrist for anxiety and depression. I told her I cannot be on a medicati... 2 replies
I Am Suffering From Rhematic Arithrites So Now Taking Wyslon 20 Mg But When Decrease To 10 My Pains Are Increasing By Using 20mg Have
actualy i am using wyslon since 3years so i have too many side effects.but i am bound to use the drug.if i forget to tak...
Taking 20mgs of Brintellix at night - Having difficulty sleeping
I started on 5mgs of Brintellix in February. All my anxiety was gone after the first few days but my depression remained... 3 replies
Stopped Brintellix
I was on 10 mg of Brintellix for about 4 months and then my doctor added 10 mg of Rexulti. I felt like i was being stimu... 1 reply
Stopping Brintellix after 3 months
Hello, I hope someone can help me as my psychiatrist is not much help. I was on Brintellix 5mg for about a month my Dr t... 5 replies
Brintellix has stopped my anxiety spikes and alcohol craving
I've been on 10mg of Brintellix for 3 weeks now after a week of taking 5mgs. Initially the nausea was bad in the mor...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA